# SDR AXSA20120405004

- Difficulty date: February 9, 2011
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N804FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0039
- Aircraft time: 13,966 hours, 12,970 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT  TURNED ON THE TKS SYSTEM PRIOR TO ENTERING ICING CONDITIONS.  STATED THAT IT WAS TAKING LONGER THAN NORMAL TO SECRETE THE TKS FLUID OUT OF THE PANELS.  AFTER A FEW CYCLES THE RED WARNING LIGHT CAME ON FOLLOWED BY THE YELLOW CAUTION LIGHT TOGETHER.  THE WINGS WERE NOT PUTTING OUT THE NORMAL AMOUNT OF FLUID THAT IS USUALLY OBSERVED.   PILOT SHUT OFF TKS SWITCH AND PROCEEDED TO PUT IT IN THE HIGH FLOW RATE.  AGAIN VERY LOW FLOW OBSERVED.  AIRCRAFT ARRIVED AT DESTINATION WITH OUT INCIDENT.  PILOT WALKED AROUND AIRCRAFT AND NOTICED TWO POROUS PANEL ON THE LEFT WING APPEARED TO BE UNGLUED ON THE BOTTOM EDGE.  MAINTENANCE ACCOMPLISHED REPAIR TO WING LEADING EDGES AND REPLACED THE TKS POROUS PANELS ON LEFT WING USING PROCEDURES IN SERVICE KIT SK208-174.  SYSTEM TESTED PER MM AND SERVICE KIT SK208-174.  AIRCRAFT RETURNED TO SERVICE.
